MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC CLASSIC; CATHETER STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC CLASSIC; CATHETER STRAIGHT
Model Number 40014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No deviations found in batch documentation.No previous complaints on the lot.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should the device or additional information be received, a follow up report will be filed.
 
Event or Problem Description
According to the reporter, which is the user himself, he felt pain during urinary catheterization and when removing the catheter he experienced bleeding.After removing the catheter, he saw a piece of plastic at the catheter eye (hole).The reporter experienced pain and also occasional bleeding several times when inserting a urinary catheter (up to six times per day), during a period of one week.The reporter did not visit any hospital.

Brand Name
LOFRIC CLASSIC
Common Device Name
CATHETER STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, sweden SE-43 121
SW  SE-43121
MDR Report Key7497654
Report Number3009632672-2018-00002
Device Sequence Number1124517
Product Code EZD
UDI-Device Identifier07392532131844
UDI-Public07392532131844
Combination Product (Y/N)N
PMA/510(K) Number
K113424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number40014
Device Catalogue Number40014
Device Lot Number412201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/09/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;